MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant lipoprotein (a) gen.2 (lpa2) results from one patient sample tested on the cobas pro c 503 analytical unit.The initial result was not reported outside of the laboratory.The reporter stated they rerun the patient samples for the assay in duplicate.On (b)(6) 2024: the initial result from the line 2 was 48 mg/dl.The first repeat result from line 2 was 57 mg/dl.The second repeat result from line 1 was 30 mg/dl.On (b)(6) 2024: the third repeat result from line 1 was 30 mg/dl.The result of 30 mg/dl was reported.
 
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on 13-jan-2024; the results were within specifications.The investigation reviewed the qc recovery.The recovery was within -2 standard deviations (sd) nd within specifications.There was no indication of a performance issue with the reagent.The investigation reviewed the customer's handling of patient samples.The patient sample was centrifuged for 5.5 minutes at 2160 rpm.The centrifugation time may be too short and the speed may be too low according to the tube manufacturer¿s recommended guidelines.The investigation reviewed the alarm trace.There were multiple sample foam detection, sample clot detection, and sample short alarms noted on the date of the event close to the time the patient sample was processed.The field service engineer (fse) inspected the analyzer and was not able to determine the cause of the event.He also did not detect any hardware problems.He performed a 21-cup precision assay using qc material with acceptable results.After service, no further issues were reported by the customer.The investigation determined the service actions verified the analyzer's performance and the issue was resolved.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19032282
Report Number1823260-2024-01018
Device Sequence Number18184591
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number08106126190
Device Lot Number73658701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown